AMO in linear chains of hydrogen atoms revisited

Jean-Marie André, Jean-Luc Bredas, Joseph Delhalle, [No Value] KALENOV, [No Value] PIELA, [No Value] CALAIS

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)419-429
Number of pages11
JournalInt. J. Quantum Chem.
VolumeS14
Publication statusPublished - 1980

Cite this

André, J-M., Bredas, J-L., Delhalle, J., KALENOV, N. V., PIELA, N. V., & CALAIS, N. V. (1980). AMO in linear chains of hydrogen atoms revisited. Int. J. Quantum Chem., S14, 419-429.